Acute liver failure due to trovafloxacin: CT findings

@article{Pannu2001AcuteLF,
  title={Acute liver failure due to trovafloxacin: CT findings},
  author={Harpreet K. Pannu and Laura Gottlieb and Elliot K. Fishman},
  journal={Emergency Radiology},
  year={2001},
  volume={8},
  pages={108-110}
}
Abstract Symptomatic drug-induced hepatic adverse events due to trovafloxacin, a new fluoroquinolone antibiotic, are uncommon, but recent severe reactions have led to restriction on its use. We report the clinical course and computed tomography findings in a patient who developed acute liver failure shortly after commencing treatment with trovafloxacin. Extensive hepatic necrosis occurred and the patient ultimately died of her liver disease. 
Fluoroquinolones Reported Hepatotoxicity
TLDR
Most clinically used fluoroquinolones are relatively safe but Clinicians should consider patients liver function status before fluoroquolones clinical recommendation and in some cases biochemical parameters associated with liver function should be monitored in patients with impaired liver function. Expand
Highly enantioselective synthesis of cyclopropylamine derivatives via Ru(II)-pheox-catalyzed direct asymmetric cyclopropanation of vinylcarbamates.
The Ru(II)-Pheox-catalyzed asymmetric cyclopropanation of vinylcarbamates with diazoesters resulted in the corresponding cyclopropylamine derivatives in high yield and excellent diastereoselectivityExpand
Partial Fulfilment of the Requirements for the Bachelor ́ s degree in International Studies bilingual minor in Foreign Trade
..................................................................................................................... vi